Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Had unprotected sex. Red spots on legs, burning in head of penis. What could this be?

I had unprotected sex with a different partner. A couple months after, i got red spots on the back of my legs betweeen my knee and ankles that look like Psoriasis . A couple months after that, I started getting red spots form on the head of my penis . Some appear as red spots and some spread like a red blister . They stay a couple to 3the days then disappear for awhile. Sometimes they come back in a week or so just because and sometimes during sexual intercourse. When they come back during sexual intercourse, somestmes I feel burning just inside the head of the penis. During all of this the psoriasis look on the back of my legs never go away. They may fade like its going away but then comes back. My wife did get 1 yeast infection since this happened but none since. What could this be. Please advise
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have
acquired Herpies infection of your genitals following sex with different partner,along with infection of leg.
Please consult qualified Dermatologist for clinical examination and get PCR test of a fluid from blister to confirm the diagnosis.
You can take Ant fungal agent like Acyclovir orally along with Acyclovir ointment twice daily .
Get the prescription of medicines from your family Physician.
Dr.Patil.

Answered: Mon, 26 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor